# SDR 99ZZZM71

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP LAKE CITY, FL, THE FLOORBEAM AT BS 440 RBL 10 WAS FOUND WITH CORROSION.  REMOVED AND REPLACED THE T-CAP IAW B727 SRM 53-10-08 FIG 3, 51-30-02 AND MM 51-20-11. (M)
